MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC192-05
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in australia reported, via a fisher & paykel healthcare (f&p) field representative that a bc192 flexitrunk infant nasal tubing was noisy and leaking air.It's also reported that when they hand over the area, leaking noise reduces.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).The complaint bc192 flexitrunk infant nasal tubing is currently en route to fisher and paykel healthcare (f&p) for investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint bc192 flexitrunk infant nasal tubing was returned to fisher & paykel healthcare (f&p) in new zealand where it was visually inspected and water bath tested.Results: visual inspection and testing of the returned complaint bc192 flexitrunk infant nasal tubing revealed that there were no tears or audible leak noise observed on the tubing of the bc192 flexitrunk infant nasal tubing.Conclusion: we are unable to determine the cause of the reported fault as there was no fault found with the returned device.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.Our user instructions the accompany the flexitrunk infant nasal tubing state: use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk.
 
Event or Problem Description
A healthcare facility in australia reported, via a fisher & paykel healthcare (f&p) field representative that a bc192 flexitrunk infant nasal tubing was noisy and leaking air.It was also reported that when they covered the area, leaking noise reduced.There was no patient consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only: corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare; section d2a: common device name updated to nasal tubing; section d4: model and catalog # updated to bc192-05; section g1: contact person updated to mr.(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is a class 1 device and exempt from pma pathway to regulatory approval method: the complaint bc192 flexitrunk infant nasal tubing was returned to fisher & paykel healthcare (f&p) in new zealand where it was visually inspected and water bath tested.Results: visual inspection and testing of the returned complaint bc192 flexitrunk infant nasal tubing revealed that there were no tears or audible leak noise observed on the tubing of the bc192 flexitrunk infant nasal tubing.Conclusion: we are unable to determine the cause of the reported fault as there was no fault found with the returned device.All flexitrunk nasal tubings are visually inspected and pressure tested before leaving the production line and those that fail are rejected.Our user instructions the accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18008920
Report Number9611451-2023-01010
Device Sequence Number12591299
Product Code BZO
UDI-Device Identifier09420012432476
UDI-Public(01)09420012432476(10)2102503335(11)230202(17)260202
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2026
Device Model NumberBC192-05
Device Catalogue NumberBC192-05
Device Lot Number2102503335
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer12/10/2023
12/10/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date12/18/2023
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SLE 6000 VENTILATOR.; SLE 6000 VENTILATOR.; SLE 6000 VENTILATOR.
Patient SexUnknown